# SDR SWAA2021112447211

- Difficulty date: November 24, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 69,202 hours, 40,874 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E FLAPS TRANSIT ILLUMINATED BELOW FLAP INDICATOR AND #5 SLAT TRANSIT ILLUMINATED ON OVERHEAD ; / [01] R&R #5SLAT O/B PROX SENSOR REF AMM 27-88-11. NO FURTHER DEFECTS NOTED AT THIS TIME.
